# SDR DL757071562

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 69,090 hours, 33,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DESCENT, PILOTS SMELLED ELECTRICAL ODOR IN COCKPIT.  RAN ENGINES TO TAKEOFF POWER WITH FULL ELECTRICAL LOAD.  NO ODORS NOTED, RELAMP SWITCH LIGHTS RT ENG BLEED AND RT RECIR FAN.  ALL CKS NML.
